# SDR UALA2011050602222

- Difficulty date: May 5, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 53,182 hours, 7,687 cycles
- Engine: Pwa PW40903
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 284T005239
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL CHKD FOUND BIRD STRIKE EVIDENCE ON RADOME.  CHK'D AREA NO CRACK AND NO PUNCTURE, BUT SKIN HAS DELAMINATIONS AT LEFT-TOP POSITION, THE SPONGY DAMAGE SIZE IS 19" X 19".  REPLACED A RADOME PER MM.  REPLACED WITH JAL PARTS PN 284T0052-39 SN 000169.
